# SDR 07FDEA04796

- Difficulty date: November 15, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 18,731 hours, 9,940 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT MAIN DECK CARGO SMOKE DETECTOR "B"  LOOP INDICATED SMOKE. ECAM INDICATED SMOKE IN AFT COMPARTMENT.  STOPPED AIRCRAFT AND COMPLIED WITH ECAM.  WARNING EXTINGUISHED WHEN NR 2 PACK VALVE TURNED OFF.  RETURNED TO GATE.  MAIN DECK CARGO DETECTOR AFT LOOP A INOP-PREV-MEL.  AFTER BLOCK IN FOUND APU LEAKING OIL INTO APU INTAKE CAUSING SMOKE IN CABIN DURING PACK OPERATION.  REMOVED AND REPLACED NR 1 AND 2 PACK COALESCER BAGS, REF MM 21-51-16-3.  MEL'D APU SEE WRI 49-10/0023.  RAN ENGINES AT POWER TO CLEAR PNEUMATIC DUCTS OF OIL RESIDUE PER MM 21-51-00-3.  NOW BOTH AIR-CONDITIONING PACKS WORK AND SMELL NORMAL.
